default-icon
Menses problem
I have very less bleeding in my periods.. I bleed only for 3 days.. bt it bleeds very less...I m a thyroid patient n taking medication for it... my periods are regular... please suggest me something
52 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harshini.V
Gynecologist 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Jus check whether ur thyroid levels are under control first. As such 3 days bleeding is gud
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

It can be due to your thyroid issues...you should maintain your thyroid hormones levels within normal limits... Other possible causes are high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it can be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.